# SDR AALA20160718009

- Difficulty date: July 5, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 2,236 hours, 823 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE NR 2 ENGINE ACCELERATION LAGGED BEHIND NR 1 AND AN ECAM THRUST LEVER DISAGREE MESSAGE GENERATED.  TAKE OFF WAS ABORTED AT APPROXIMATELY 40 KNOTS.  ECAM MESSAGE EXTINGUISHED AND FMGC WOULD NOT ALLOW RESELECTION OF RUNWAY OR CHANGE OF POWER SETTINGS.  MAINTENANCE ACCOMPLISHED AFS TESTS IAW TSM 22-31-00 WITH NO FAULTS FOUND.  ACCOMPLISHED LAND TEST IAW AMM 22-97-00 WITH NO FAULTS FOUND. SYSTEM CHECKED NORMAL.
